# SDR FDEA201503180968

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 548 hours, 33,312 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDE ARM LIGHT INOPERATIVE.  RELAMPED DOOR SLIDE ARM LIGHT IAW SMP.  OPERATIONS CHECKED GOOD.
